# SDR SWAA2024080507998

- Difficulty date: July 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TIP WINGLET AT LT WING 2024-402153<[01] REPAIRED TIP WINGLET AT LT WING IAW AVIATION PARTNERS BOEING 737-NG WINGLET AP37.1-0632 SRM-57-30-01 REPAIR 6 PARAGRAPH 4.A;B. AND C. FIGURE 201 DETAIL 2 SEE I;[02] CORRECTED STEP REPAIRED TIP WINGLET AT LT WING IAW AVIATION PARTNERS BOEING 737-NG WINGLET AP37.1-0632 SRM-57-30-01 REPAIR 6 PARAGRAPH 4.A;B;C AND D. FIGURE 201 DETAIL 2; SEE INDIVIDUAL SIGN OFF.;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
